# SDR SWAA2022090750280

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 52,937 hours, 28,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH MULTIPLE EMERGENCY LIGHT NEAR MAIN ENTRY DOOR FWD EXTERIOR ENTRY LIGHT INOP FWD ENTRY LIGHT INTERIOR LOWER ENTRY LIGHT INOP FWD LH OVERHEAD BIN LIGHT INOP / [01] REMOVED AND REPLACED LH FWD BATTERY PACK IAW AMM 33-51-06. ALL LIGHTS OPS CHECK GOOD.
